# SDR 97UAL900318

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981UA
- Make and model: Boeing 737291
- Aircraft serial: 21546
- Engine: Pwa JT8D9A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 2
- Component: Goodyear, 40X1419
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 2 TIRE BLEW ON TAKEOFF.  *S/D*  REPLACED NR 1 AND NR 2 TIRE AND WHEEL ASSEMBLIES.  AIRCRAFT SUSTAINED DAMAGE TO LEFT MAIN LANDING GEAR UPPER DOOR LOWER LIP.  DOOR WAS REMOVED FOR REPAIR.
